# SDR UIEA200800009

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N412
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 34,148 hours, 5,146 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID FLAP WITH MULTIPLE AREAS OF DAMAGE TO THE INBD L/E FAIRING ADJACENT TO THE CONCERTINA SEAL.  THIS DAMAGE COMPRISES OF A HOLE 1.2" BY 0.9", WITH AN ASSOCIATED 8.0" CRACK RUNNING OUTBD.  TOTAL SIZE OF DAMAGE IS 9.2" LONG.
